On the generalization of the Fibonacci-coefficient polynomials
Annales mathematicae et informaticae, Tome 34 (2007), pp. 71-75
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2007_34_a8,
author = {Ferenc M\'aty\'as},
title = {On the generalization of the {Fibonacci-coefficient} polynomials},
journal = {Annales mathematicae et informaticae},
pages = {71--75},
year = {2007},
volume = {34},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2007_34_a8/}
}
Ferenc Mátyás. On the generalization of the Fibonacci-coefficient polynomials. Annales mathematicae et informaticae, Tome 34 (2007), pp. 71-75. http://geodesic.mathdoc.fr/item/AMI_2007_34_a8/